Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Mar 27, 2023, 6:17 AM EDT for 9 counties in Georgia. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2023, 6:17 AM EDT (10:17 UTC)
- Expired
- Mar 27, 2023, 12:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coweta County, GA, Heard County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA, Troup County, GA, Upson County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 8:57 AM EDT | FLASH FLOOD | Juliette, GA | SOCIAL MEDIA REPORT OF FLOODED RESIDENTIAL DRIVEWAY. |
| Mar 27, 9:58 AM EDT | FLASH FLOOD | 1 E Lifsey Springs, GA | HWY 109 AT KINGS RD CLOSED DUE TO FLOODING. |
| Mar 27, 10:00 AM EDT | FLASH FLOOD | 1 Ene Barnesville, GA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 ENE BARNESVILLE. WATER ON ROADWAY RESULTING IN CLOSURE OF ROBERTS RD. |
| Mar 27, 10:00 AM EDT | FLASH FLOOD | 1 Ene Barnesville, GA | WATER ON ROADWAY ON ROBERTS RD. |
| Mar 27, 10:00 AM EDT | FLASH FLOOD | 2 E Zebulon, GA | WATER FLOODING ROADWAY ON CANNIFAX RD. |
| Mar 27, 10:00 AM EDT | FLASH FLOOD | 2 Nne Piedmont, GA | CORRECTS TIME OF PREVIOUS FLASH FLOOD REPORT. MULTIPLE REPORTS OF FLOODED ROADWAYS ROUGHLY 4 MILES WEST OF BARNESVILLE. ROADS INCLUDE TURNER BRIDGE RD, PIEDMONT RD, AND PURDUE RD. |
| Mar 27, 10:00 AM EDT | FLASH FLOOD | 3 S Aldora, GA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 S ALDORA. ROADWAY FLOODED RESULTING IN CLOSURE OF MCCOLLUM RD. |
| Mar 27, 10:00 AM EDT | FLASH FLOOD | 3 S Aldora, GA | ROADWAY FLOODED ON MCCOLLUM RD. |
| Mar 27, 11:20 AM EDT | FLASH FLOOD | 1 N Macon, GA | 2 FEET OF WATER WITH A VEHICLE STALLED AT THE ON RAMP FOR I-75. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 160 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
738
WGUS52 KFFC 271017
FFWFFC
GAC077-149-171-199-207-231-285-293-309-271615-
/O.NEW.KFFC.FF.W.0010.230327T1017Z-230327T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
617 AM EDT Mon Mar 27 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Monroe County in central Georgia...
Wheeler County in central Georgia...
Southern Coweta County in west central Georgia...
Heard County in west central Georgia...
Lamar County in west central Georgia...
Meriwether County in west central Georgia...
Pike County in west central Georgia...
Troup County in west central Georgia...
Northern Upson County in west central Georgia...
* Until 1215 PM EDT.
* At 617 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 6 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Macon, LaGrange, Thomaston, Barnesville, Forsyth, Alamo, Zebulon,
Franklin, Greenville, West Point, Hogansville, Grantville,
Chester, Pine Mountain, Woodbury, Luthersville, Glenwood, Milner,
Cadwell and Warm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3333 8527 3338 8502 3326 8451 3319 8450
3321 8442 3318 8422 3319 8384 3296 8371
3220 8288 3231 8272 3229 8264 3203 8261
3196 8254 3192 8265 3200 8273 3213 8294
3218 8287 3286 8388 3288 8450 3287 8518
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$2 follow-up statements
186
WGUS72 KFFC 271021
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
621 AM EDT Mon Mar 27 2023
GAC309-271031-
/O.CAN.KFFC.FF.W.0010.000000T0000Z-230327T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wheeler GA-
621 AM EDT Mon Mar 27 2023
...FLASH FLOOD WARNING IS CANCELLED FOR WHEELER COUNTY...
Correction to remove Wheeler County from warned area.
A Flood Watch remains in effect until 600 PM EDT Monday for portions
of central Georgia, east central Georgia, north central Georgia,
northeast Georgia, northwest Georgia and west central Georgia.
LAT...LON 3333 8527 3338 8502 3326 8451 3319 8450
3321 8443 3318 8422 3319 8384 3296 8371
3286 8388 3288 8450 3287 8518
$$
GAC077-149-171-199-207-231-285-293-271615-
/O.CON.KFFC.FF.W.0010.000000T0000Z-230327T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coweta GA-Heard GA-Lamar GA-Meriwether GA-Monroe GA-Pike GA-Troup GA-
Upson GA-
621 AM EDT Mon Mar 27 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT THIS
AFTERNOON FOR MONROE, SOUTHERN COWETA, HEARD, LAMAR, MERIWETHER,
PIKE, TROUP AND NORTHERN UPSON COUNTIES...
At 621 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 4
and 6 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
LaGrange, Thomaston, Barnesville, Forsyth, Zebulon, Franklin,
Greenville, West Point, Hogansville, Grantville, Pine Mountain,
Woodbury, Luthersville, Milner, Warm Springs, Centralhatchee,
Moreland, Molena, Yatesville and Williamson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3333 8527 3338 8502 3326 8451 3319 8450
3321 8443 3318 8422 3319 8384 3296 8371
3286 8388 3288 8450 3287 8518
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$540
WGUS72 KFFC 271614
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1214 PM EDT Mon Mar 27 2023
GAC077-149-171-199-207-231-285-293-271624-
/O.EXP.KFFC.FF.W.0010.000000T0000Z-230327T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coweta GA-Heard GA-Lamar GA-Meriwether GA-Monroe GA-Pike GA-Troup GA-
Upson GA-
1214 PM EDT Mon Mar 27 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM EDT THIS AFTERNOON FOR
MONROE, SOUTHERN COWETA, HEARD, LAMAR, MERIWETHER, PIKE, TROUP AND
NORTHERN UPSON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 PM EDT for portions of
central Georgia, east central Georgia, north central Georgia,
northeast Georgia, northwest Georgia and west central Georgia.
LAT...LON 3333 8527 3338 8502 3326 8451 3319 8450
3321 8443 3318 8422 3319 8384 3296 8371
3286 8388 3288 8450 3287 8518
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 4:03 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 27, 4:03 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 403 AM EDT Mon Mar 27 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Tuesday) Issued at 349 AM EDT Mon Mar 27 2023 Torrential rainfall will continue tonight and into the morning hours. Some areas have already received 4 inches of rain across central Georgia south of I-20. Some of these storms have been extremely efficient rain producers with up to 2" per hour. Up to 3 additional inches may fall overnight as a result, isolated flash flooding is possible. If you have to drive, please exercise extreme caution as high water will be difficult to recognize. The axis for precipitation should begin pushing south early this afternoon, and finally come to an end late this evening for areas of south and central GA. The front that has caused so many problems for the south will likely stall somewhere north of the FL panhandle and as a result another wave of precipitation will be likely for Tuesday. While rainfall totals will remain less than a quarter of an inch, areas that have been saturated will likely see quick flash flooding responses and swollen rivers may react quickly to additional rainfall. Temperatures will remain seasonal through the short term, with highs in the upper 60s and 70s. However, overnight lows could reach freezing, especially across NE Georgia after the front moves through. A frost advisory may be necessary for some areas of northern GA. Vaughn && .LONG TERM... (Tuesday night through Sunday) Issued at 349 AM EDT Mon Mar 27 2023 I'm on a roll and everyone else is busy so I'll be your long term forecaster for this morning as well. The front will finally kick out and return dry weather to the area come Wednesday. Cooler temps will settle in on the backside of the front, with temps comfortably in the mid 60s for the highs and overnight lows in the low 40s with some 30s in the higher elevation. Temps will start to rebound on Thursday as warm moist air advects back into the area once again and we're back in the 80s come Friday. On Saturday our chance for thunderstorms returns as a cold front pushes in from the west. There is some discrepancies between the major models. The GFS has a sharp cold front that pushes through relatively quickly. The EURO shows another boundary that stalls across the area as the upper level dynamics turn more zonal and the low levels get cut off from the parent low. This is ultimately what drives the uncertainty in the weekends PoPs which have been capped for now at slightly. In the Euro's solution a boundary that sets up may be able to tap into dewpoints in the upper 60s. A weak disturbance in the upper level flow may be all it takes to set off more severe weather. Capped thunder at chance for much of the CWA until a better picture comes into view. Vaughn && .AVIATION... (06Z TAFS) Issued at 151 AM EDT Mon Mar 27 2023 Heavy rain will continue for the ATL sites. TSRA remains likely, although the axis for the most intense storms will be along a line from CSG to MCN. Winds will be SW at 8-12kts gusting to 15kts. After 15Z they become NW and ease to less than 8kts. A few obs of LIFR cigs are possible after 10Z but prevailing will be OVC007 which may deteriorate as rain pushes south. //ATL Confidence...06Z Update... Low to Medium on LIFR onset Medium to High on all other elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 79 51 71 42 / 60 10 20 0 Atlanta 78 53 70 42 / 50 10 20 0 Blairsville 72 44 65 34 / 30 10 10 10 Cartersville 77 48 70 38 / 40 10 10 0 Columbus 79 57 71 45 / 70 20 60 0 Gainesville 77 51 69 41 / 40 10 10 0 Macon 78 55 71 46 / 80 20 50 0 Rome 78 49 70 39 / 20 10 10 0 Peachtree City 79 51 71 41 / 60 20 40 0 Vidalia 83 62 75 51 / 70 40 70 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for GAZ022>025-027-031>039- 041>062-066>076-078>085-089>095. && SHORT TERM...Vaughn LONG TERM....Vaughn AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 506 AM EDT Mon Mar 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 506 AM EDT Mon Mar 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... This morning, a wave of thunderstorms will push through central Georgia. The primary severe weather hazards will be damaging wind gusts and hail along with heavy rain and frequent lightning. A brief isolated tornado could be possible as well. Heavy rainfall will be continue, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of additional rainfall. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 27, 4:47 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Mon Mar 27 2023
GAZ069>072-079>082-270915-
Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Jones GA-
Talbot GA-
447 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of Bibb, Monroe,
eastern Upson, Crawford, southwestern Jones, southeastern Talbot,
northern Taylor and southeastern Lamar Counties through 515 AM EDT...
At 447 AM EDT, a strong thunderstorm was over Musella, or near
Roberta, moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Forsyth, Roberta, Yatesville, Payne, Junction City, Culloden,
Payne City, Lake Tobesofkee, Russellville, Wesleyan, Logtown, Howard,
Skipperton, Arkwright, Salem, Prattsburg, Horns, Wesley Church and
Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3255 8452 3294 8425 3310 8370 3285 8356
3267 8364 3269 8377 3264 8384
TIME...MOT...LOC 0847Z 259DEG 49KT 3277 8407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 4:49 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 AM EDT Mon Mar 27 2023
GAZ078-079-089-270915-
Harris GA-Talbot GA-Muscogee GA-
449 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of northern Muscogee,
western Talbot and Harris Counties through 515 AM EDT...
At 449 AM EDT, a strong thunderstorm was near Fortson, or near
Smiths, moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Talbotton, Manchester, Waverly Hall, Woodland, Geneva,
Upatoi, Shiloh, Goat Rock Lake, Ellerslie, Flat Rock, Laurel Hills,
Green Island Hills, Cataula, Columbus Metropolitan Airport,
Baughville, Flint Hill, Olive Branch, Midland and Mountain Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3285 8472 3284 8470 3285 8459 3269 8450
3255 8455 3251 8500 3254 8502 3258 8507
3262 8509 3263 8508 3264 8511 3266 8509
3269 8512 3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0849Z 259DEG 49KT 3261 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 5:33 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 AM EDT Mon Mar 27 2023
GAZ053-066-067-271000-
Coweta GA-Troup GA-Meriwether GA-
533 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of northwestern
Meriwether, Troup and south central Coweta Counties through 600 AM
EDT...
At 533 AM EDT, a strong thunderstorm was near LaGrange, moving east
at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects is expected. Trees can also down
more easily with already wet soil from previous rainfall.
Locations impacted include...
LaGrange, Greenville, Hogansville, Grantville, Luthersville, Lone
Oak, Rocky Mount, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Harrisonville, Hillcrest, Big Springs, Wares
Crossroads and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3294 8516 3311 8521 3327 8469 3301 8461
TIME...MOT...LOC 0933Z 255DEG 35KT 3306 8508
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 27, 5:43 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 AM EDT Mon Mar 27 2023
GAZ072-073-082>084-271015-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
543 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of south central
Baldwin, northwestern Wilkinson, southeastern Bibb, northwestern
Twiggs and southeastern Jones Counties through 615 AM EDT...
At 542 AM EDT, a strong thunderstorm was over Dry Branch, or 8 miles
east of Macon, moving east at 40 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Irwinton, Gordon, Ivey, McIntyre, Cross Keys, Dry Branch,
Myricks Mill, Mountain Springs, Griswoldville, Franklinton and
Fitzpatrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3272 8361 3286 8364 3298 8327 3289 8316
3275 8318
TIME...MOT...LOC 0942Z 254DEG 36KT 3279 8351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 6:03 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 AM EDT Mon Mar 27 2023
GAZ069>071-079-081-271030-
Lamar GA-Monroe GA-Upson GA-Crawford GA-Talbot GA-
603 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southern Monroe,
Upson, northwestern Crawford, northeastern Talbot and southern Lamar
Counties through 630 AM EDT...
At 603 AM EDT, a strong thunderstorm was over Lincoln Park, or near
Thomaston, moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Forsyth, Yatesville, Culloden, Sunset Village, Lincoln
Park, The Rock, Bolingbroke, Redbone Crossroads, Russellville, Brent,
Musella, Sprewell Bluff State Park, Redbone, Pleasant Hill, Logtown,
Sunnyside, Salem, Hannahs Mill and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3288 8451 3290 8451 3307 8397 3296 8378
3289 8383 3285 8389 3282 8389 3282 8388
3280 8389 3271 8447 3287 8452
TIME...MOT...LOC 1003Z 254DEG 39KT 3284 8436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 6:11 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 27 2023
GAZ056-067-068-271045-
Spalding GA-Meriwether GA-Pike GA-
611 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of western Spalding,
northeastern Meriwether and Pike Counties through 645 AM EDT...
At 611 AM EDT, a strong thunderstorm was over Wooster, or 8 miles
northeast of Greenville, moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Williamson, Gay, Concord, Rocky Mount, Hilltop,
Vaughn, Hollonville, Alvaton, Rover, Digbey, Zetella, Wooster and
Birdie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3323 8465 3322 8451 3323 8450 3325 8451
3326 8450 3326 8443 3331 8440 3330 8440
3333 8433 3319 8425 3307 8425 3305 8468
3311 8471 3320 8473
TIME...MOT...LOC 1011Z 259DEG 37KT 3313 8463
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.